# SDR 96ZZZX2086

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Condition: Chafe Door
- Location: Nose Bag
- Part time: 11,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE BAGGAGE DOOR, LOWER CENTER LATCH HAS WORN A NOTCH IN FIBERGLASS DOOR, AFT OF LATCH.  ALLOWS KEY TO BE REMOVED WHEN DOOR IS OPENED AND UNLOCKED.  SITUATION APPLIES TO AD 88-04-05 AND SB 872.
